MAUDE Adverse Event Report: ETHICON INC. PROLENE SUTURE 36"(90CM) 4-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PROLENE SUTURE 36"(90CM) 4-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number 8935H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to receive a device.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.The single complaint was reported with multiple events.There are no additional details regarding the additional events.Additional information was requested, and the following was obtained: for incident #3 ¿ ambiguous other surgeons/procedures; event: suture has broken twice - (b)(4).Do you know how many other surgeons procedures occurred when the suture broke twice during single surgery? if yes, please create additional files for each event? - jjm rep only aware of one other surgeon and that occurred within the same case.So no additional case is required.Device return status/follow up? as per note a-5693711 42x code: 8935h, prolene suture 36"(90cm) 4-0 blu have been shipped all together for (b)(4).Events were submitted via 2210968-2021-05558 and 2210968-2021-05665.
 
Event or Problem Description
It was reported that the patient underwent unknown anastomosis surgery in 2021 and the suture was used.The suture has broken twice.The patient had to have another stitch in vessel because of breakage.Another suture required in vessel due to break.There were no patient consequences reported.
 
Additional Manufacturer Narrative
Date sent to the fda: 08/16/2021.Additional h6 component code: g07002 ¿ device not returned.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances related to the reported complaint condition were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PROLENE SUTURE 36"(90CM) 4-0 BLU
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12025922
Report Number2210968-2021-05665
Device Sequence Number1375154
Product Code GAW
UDI-Device Identifier10705031022089
UDI-Public10705031022089
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number8935H
Device Catalogue Number8935H
Device Lot NumberQGBAUX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date08/16/2021
Patient Sequence Number1